RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pavlov, Alexander Ivanovich

Statistics Math-Net.Ru
Total publications: 30
Scientific articles: 29

Number of views:
This page:1655
Abstract pages:4416
Full texts:1850
References:324

http://www.mathnet.ru/eng/person8850
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:pavlov.aleksander-ivanovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/207215
https://elibrary.ru/author_items.asp?authorid=5585

Publications in Math-Net.Ru
2000
1. A. I. Pavlov, “On the Ingham divisor problem”, Mat. Zametki, 68:3 (2000),  429–438  mathnet  mathscinet  zmath; Math. Notes, 68:3 (2000), 370–377  isi
1999
2. A. I. Pavlov, “Entire functions, analytic continuation, and the fractional parts of a linear function”, Mat. Zametki, 66:4 (1999),  540–550  mathnet  mathscinet  elib; Math. Notes, 66:4 (1999), 442–450  isi
1998
3. A. I. Pavlov, “Analytic noncontinuability of certain classes of power series”, Mat. Zametki, 64:3 (1998),  474–477  mathnet  mathscinet  zmath; Math. Notes, 64:3 (1998), 410–413  isi
1997
4. A. I. Pavlov, “Certain classes of power series that cannot be analytically continued across their circle of convergence”, Izv. RAN. Ser. Mat., 61:4 (1997),  119–136  mathnet  mathscinet  zmath; Izv. Math., 61:4 (1997), 795–812  isi  scopus
5. A. I. Pavlov, “On two classes of permutations with number-theoretic conditions on the lengths of the cycles”, Mat. Zametki, 62:6 (1997),  881–891  mathnet  mathscinet  zmath  elib; Math. Notes, 62:6 (1997), 739–746  isi
6. A. I. Pavlov, “Meromorphic continuation of Dirichlet series connected with the distribution of numbers modulo 1”, Tr. Mat. Inst. Steklova, 218 (1997),  343–353  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 218 (1997), 340–351
1996
7. A. I. Pavlov, “On the Erdös–Turan theorem on the logarithm of an order for a random permutation”, Dokl. Akad. Nauk, 350:2 (1996),  170–173  mathnet  mathscinet  zmath
1994
8. A. I. Pavlov, “Asymptotics of the number of permutations with number-theoretic constraints on the cycle lengths”, Dokl. Akad. Nauk, 335:5 (1994),  556–559  mathnet  mathscinet  zmath; Dokl. Math., 49:2 (1994), 380–385
9. A. I. Pavlov, “Arithmetic problems of combinatorial analysis”, Mat. Zametki, 55:2 (1994),  102–108  mathnet  mathscinet  zmath  elib; Math. Notes, 55:2 (1994), 173–177  isi
10. A. I. Pavlov, “On the number of permutations with a finite set of cycle lengths”, Trudy Mat. Inst. Steklov., 207 (1994),  256–267  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 207 (1995), 233–242
1993
11. A. I. Pavlov, “On the number of equivalence classes of $(0,1)$-matrices”, Dokl. Akad. Nauk, 333:2 (1993),  144–146  mathnet  mathscinet  zmath; Dokl. Math., 48:3 (1994), 461–464
1991
12. A. I. Pavlov, “On the number of permutations with cycle lengths in a given set”, Diskr. Mat., 3:3 (1991),  109–123  mathnet  mathscinet  zmath; Discrete Math. Appl., 2:4 (1992), 445–459
1989
13. A. I. Pavlov, “Asymptotic behavior of the number of solutions of a system of permutation equations”, Diskr. Mat., 1:2 (1989),  143–154  mathnet  mathscinet  zmath; Discrete Math. Appl., 1:2 (1991), 195–217
14. A. I. Pavlov, “The number and cycle structure of solutions of a system of permutation equations”, Diskr. Mat., 1:1 (1989),  94–104  mathnet  mathscinet  zmath; Discrete Math. Appl., 1:2 (1991), 195–217
1988
15. A. I. Pavlov, “Local Limit Theorems for the Number of Components in Random Permutations and Mappings”, Teor. Veroyatnost. i Primenen., 33:1 (1988),  196–200  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:1 (1988), 183–187  isi
1986
16. A. I. Pavlov, “On some classes of permutations with number-theoretic restrictions on the lengths of cycles”, Mat. Sb. (N.S.), 129(171):2 (1986),  252–263  mathnet  mathscinet  zmath; Math. USSR-Sb., 57:1 (1987), 263–275
17. A. I. Pavlov, “An equation in a symmetric semigroup”, Trudy Mat. Inst. Steklov., 177 (1986),  114–121  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 177 (1988), 121–129
1984
18. A. I. Pavlov, “On the number and cycle structure of the permutations in certain classes”, Mat. Sb. (N.S.), 124(166):4(8) (1984),  536–556  mathnet  mathscinet  zmath; Math. USSR-Sb., 52:2 (1985), 521–540
1982
19. A. I. Pavlov, “On the limit distribution of the number of solutions of the equation $x^k=a$ in the symmetric group $S_n$”, Mat. Sb. (N.S.), 117(159):2 (1982),  239–250  mathnet  mathscinet  zmath; Math. USSR-Sb., 45:2 (1983), 243–255
1981
20. A. I. Pavlov, “On the distribution of fractional parts and Benford's law”, Izv. Akad. Nauk SSSR Ser. Mat., 45:4 (1981),  760–774  mathnet  mathscinet  zmath; Math. USSR-Izv., 19:1 (1982), 65–77
21. A. I. Pavlov, “On the limit distribution of the number of cycles and the logarithm of the order of a class of permutations”, Mat. Sb. (N.S.), 114(156):4 (1981),  611–642  mathnet  mathscinet  zmath; Math. USSR-Sb., 42:4 (1982), 539–567
1980
22. A. I. Pavlov, “On the number of solutions of the equation $x^k=a$ in the symmetric group $S_n$”, Mat. Sb. (N.S.), 112(154):3(7) (1980),  380–395  mathnet  mathscinet  zmath; Math. USSR-Sb., 40:3 (1981), 349–362  isi
1978
23. A. I. Pavlov, “On the equation $x^k=a$ in the symmetric group”, Dokl. Akad. Nauk SSSR, 240:3 (1978),  538–540  mathnet  mathscinet  zmath
1976
24. M. P. Mineev, A. I. Pavlov, “On the number of $(0,1)$-matrices with prescribed sums of rows and columns”, Dokl. Akad. Nauk SSSR, 230:2 (1976),  271–274  mathnet  mathscinet  zmath
25. M. P. Mineev, A. I. Pavlov, “On the number of permutations of special form”, Mat. Sb. (N.S.), 99(141):3 (1976),  468–476  mathnet  mathscinet  zmath; Math. USSR-Sb., 28:3 (1976), 421–429  isi
26. M. P. Mineev, A. I. Pavlov, “An equation in permutations”, Trudy Mat. Inst. Steklov., 142 (1976),  182–194  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 142 (1979), 195–208
1973
27. A. I. Pavlov, “The growth on a positive ray of entire functions with real Taylor coefficients”, Mat. Zametki, 14:4 (1973),  577–588  mathnet  mathscinet  zmath; Math. Notes, 14:4 (1973), 889–895
1972
28. A. I. Pavlov, “On the growth along curves of lacunary series and series with real coefficients of rarely changing sign”, Dokl. Akad. Nauk SSSR, 206:3 (1972),  535–537  mathnet  mathscinet  zmath
29. A. I. Pavlov, “The growth along curves of entire functions that are defined by lacunary power series”, Sibirsk. Mat. Zh., 13:5 (1972),  1169–1181  mathnet  mathscinet  zmath; Siberian Math. J., 13:5 (1972), 810–819

1982
30. A. I. Pavlov, “Поправки к статье “Об уравнении $x^k=a$ в симметрической группе” (ДАН, т. 240, № 3, 1978 г.)”, Dokl. Akad. Nauk SSSR, 262:6 (1982),  1288  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020